MathSciNet Relay Station
MathSciNet bibliographic data
MR454719 (56 #12967) 47B37
Kantorovitz, Shmuel Similarity of certain operators in $l\sp{p}$. Proc. Amer. Math. Soc. 67 (1977), no. 1, 99–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement